My doctor lied to me about why I needed to be drug tested for my prescription. She first told me that my insurance required it, then when my insurance was canceled and started paying for everything out of pocket, she said it was state law. I knew for a fact it was not state law, so I called her out on it, and asked to see proof, after a while she finally said it was her offices policy, which I knew to be true. This isn't about being drug tested, I don't mind at all. I DO mind being lied to, especially from someone who I am supposed to trust. I hate liars and now I don't trust her. I have tried to move to another doctor, and have been turned down by 5, all saying they are not taking on new patients. I believe she is preventing me from changing doctors and I don't know what to do now. I need help on what I should do now.View Thread
I am currently taking ortho tri cyclen lo and have been taking it for almost 10 years now. My inactive pills...
Posted by An_257301
I am currently taking ortho tri cyclen lo and have been taking it for almost 10 years now. My inactive pills start on May 25. Today however I started with cramps and some spotting, sometimes heavy at times. Is this normal?View Thread
Good Afternoon, I fell about 2 1/2 feet and landed all on one shin. On a tree root. I can actually hobble around on my leg. One really odd thing about this is that if I have my leg up for a while and then place it back on the floor, that is when the pain is the worst. I absolutely cannot walk on it for a few minutes until the burning hot pain subsides, then I can walk again. Could i have a hairline fracture in there? Should I go ahead and get it an xray? ThanksView Thread
Hi, I have developed a most disturbing problem that I can find no information on. The closest I have come to finding something that fits the symptoms is PCB. If I exert myself, or even drive for half a day, I will wake up the next day with an unbearable itchiness all over my body, especially my lower legs. It is often accompanied by an extreme fatigue. After one full day it usually disappears and I feel perfectly normal again. Occasionally it will last two days. Can anyone PLEASE give me some information? Or does anyone else experience this? All the doctors I have seen tell me to take benadryl but it doesn't even touch or reduce the itching. Please help me out if you can.View Thread
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.